The Nonlinear Generalized Transportation Problem with convex costs

Marcin Anholcer

Abstract

We investigate the Nonlinear Generalized Transportation Problem (NGTP), where the transportation costs and the costs that depend on the amount of good delivered to the destination points are strictly convex functions. The amounts of goods change during the transportation process. This model may correspond, for example, with a congested network where the time costs are involved. First, we present the NGTIP model, then provide a method of solving the problems of this type and then we prove convergence of the method. The numerical experiments prove the effectiveness of the presented algorithm
Author Marcin Anholcer (WIiGE / KBO)
Marcin Anholcer,,
- Department of Operations Research
Journal seriesCroatian Operational Research Review, ISSN 1848-0225, (0 pkt)
Issue year2015
Vol6
No1
Pages225-239
Publication size in sheets0.7
Keywords in EnglishNonlinear Transportation Problem; Nonlinear Generalized Transportation Problem; Stochastic Transportation Problem; Stochastic Generalized Transportation Problem; Equalization Method
DOIDOI:10.17535/crorr.2015.0018
URL http://hrcak.srce.hr/ojs/index.php/crorr/article/download/2793/1853
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 0.0, 17-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 5.0, 17-12-2019, ArticleFromJournal
Publication indicators WoS Citations = 2
Citation count*12 (2020-09-23)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?